Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 72, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 7:33 PM EDT for Bedford County, Blair County, Huntingdon County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2020, 7:33 PM EDT (23:33 UTC)
- Expired
- Jun 4, 2020, 8:15 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bedford County, PA, Blair County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
715
WUUS51 KCTP 042333
SVRCTP
PAC009-013-061-050015-
/O.NEW.KCTP.SV.W.0072.200604T2333Z-200605T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
733 PM EDT Thu Jun 4 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Bedford County in south central Pennsylvania...
Northwestern Huntingdon County in central Pennsylvania...
Blair County in central Pennsylvania...
* Until 815 PM EDT.
* At 732 PM EDT, severe thunderstorms were located along a line
extending from Bellwood to near Lake Gordon, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Altoona, Hollidaysburg, Bedford, Roaring Spring, Clearville, New
Enterprise, Martinsburg, Lakemont, Everett, Claysburg,
Williamsburg, Duncansville, Osterburg, Buffalo Mills, Spruce Creek,
St. Clairsville, Blue Knob State Park, Lake Gordon, Cessna and
Horseshoe Curve.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 131 to 159.
Interstate 99 from mile markers 0 to 40.
This includes the following COVID-19 Test Sites...
Altoona Urgent Care Center...
Hyndman Health Center...
UPMC Altoona...
and UPMC Bedford Memorial.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3973 7880 3983 7875 3991 7876 4006 7873
4057 7845 4063 7805 4036 7819 3973 7837
3972 7838
TIME...MOT...LOC 2332Z 273DEG 44KT 4058 7832 3972 7866
HAIL...1.00IN
WIND...70MPH
$$
Gartner1 follow-up statement
897
WWUS51 KCTP 042358
SVSCTP
Severe Weather Statement
National Weather Service State College PA
758 PM EDT Thu Jun 4 2020
PAC009-013-061-050015-
/O.CON.KCTP.SV.W.0072.000000T0000Z-200605T0015Z/
Bedford PA-Huntingdon PA-Blair PA-
758 PM EDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL BEDFORD...NORTHWESTERN HUNTINGDON AND SOUTHEASTERN BLAIR
COUNTIES...
At 758 PM EDT, severe thunderstorms were located along a line
extending from near Allensville to near Hancock, moving east at 50
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Bedford, Roaring Spring, Clearville, New Enterprise, Martinsburg,
Everett, Williamsburg, Spruce Creek, Sinking Valley, Canoe Creek
State Park, Entriken, Inglesmith, Royer, Shy Beaver, Cessna, Saxton,
Alexandria, Woodbury, Hopewell and Marklesburg.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 145 to 159.
Interstate 99 from mile markers 0 to 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3982 7863 4059 7829 4063 7805 4036 7819
3973 7837 3972 7838
TIME...MOT...LOC 2358Z 273DEG 44KT 4056 7793 3970 7827
HAIL...1.00IN
WIND...70MPH
$$
EvanegoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 4, 3:34 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service State College PA 334 PM EDT Thu Jun 4 2020 .SYNOPSIS... Warm and humid conditions will continue this late this afternoon into Saturday with numerous thunderstorms, some severe, forming across much of the region today with showers and thunderstorms most concentrated over the southeast third of the state. Cooler and less humid air will arrive Saturday night and promote pleasant and dry weather Sunday through Tuesday. Expect temperatures and humidity levels to trend higher into midweek ahead of the next frontal system. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ML cape has increased to between 500-1000 J/KG across much of the southern half of the CWA at 19Z, while sfc based Cape is up to over 2000 j/kg across the Laurel Highlands where the strongest convection is currently firing and moving ENE. Expect the radar screen across the southern two thirds of the CWA to light up through early this evening, as a blend of multicell clusters and discrete strong to svr supercell storms track ENE across the current SVR TSRA Watch 250 (ahead of a larger-scale line of severe convection with bowing segments moves in from eastern Ohio this evening). The lead storms will continue to strengthen over the next several hours as they move into the warmer and more humid airmass in place across the Lower Susq Valley with temps in the mid to upper 80s. Temps elsewhere late this afternoon will range from the upper 60s to low 70s across the Nrn Tier of PA where thicker clouds are more widespread, to the upper 70s and l80s over the rest of central PA and the Laurel Highlands. The TSRA may train from west to east in some areas. WPC's D1 MRGL ERO covers the entire area with latest high res models and HREF mean showing spotty 1-2" amounts. This rainfall could produce some isolated flooding particularly in urban areas, but the overall risk of FF is low especially given 14-day rainfall departures that are generally 25-50% of normal. The convection will move east/decrease in coverage early tonight with mostly cloudy skies into Friday morning. Max/min temps will be above average with the largest departure from normal in lows tonight. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Warm and humid conditions continue on Friday with isolated to scattered aftn storms expected to form again in weakly forced environment along the terrain/lee trough axis and drift slowly east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches over parts of south central/southeast PA with 1000-2000 J/kg of MUCAPE expected during peak heating. The main threat will be locally heavy rain as pulse storms become nearly stationary. Given recent rainfall departures, an isolated FF risk would be confined mainly to the more vulnerable/urban areas where heavy rain rates may occur. Expect convective coverage to diminish again into Friday night. An upper trough over Ontario and Quebec will deepen across the Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary layer will be in place as a cold front moves southeast across the region during the morning and early afternoon. The SPC D3 outlook does not even have the area in general tstm risk so its looking like mainly passing showers with fropa early Saturday. Cooler and drier/less humid air will arrive in the wake of the front by Saturday night. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Pleasant and comfortable weather expected Sunday through Tuesday with a mix of sun/clouds and low humidity. We should see a warming trend heading into the middle of next week, as the remnants of TS Cristobal move up the MS valley and help build an upper-level ridge over the eastern United States. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Focus late this afternoon will be on increasing coverage of sowers and locally strong to severe thunderstorms. Will include a 3-4 hour tempo group for TSRA with brief strong wind gusts and MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR and cloudy/cooler conditions will prevail through this evening. light and variable wind and associated radiational cooling may promote patchy fog late this evening, mainly in those spots that receive rain this afternoon. Outlook... Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts. Sat...AM low cigs possible W Mtns. Sun-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Lambert/Evanego AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service State College PA 234 PM EDT Thu Jun 4 2020 PAZ004>006-037-051845- Warren-McKean-Potter-Tioga- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-051845- Sullivan- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Columbia- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-034>036-050-052-056>059-063>066-051845- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder- Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall is expected with many of these storms. Flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Locally heavy rainfall is possible Friday afternoon and may produce isolated flooding primarily in more sensitive urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 4, 7:05 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 1 SSE NEW SALEM 39.89N 76.79W
06/04/2020 YORK PA PUBLIC
MULTIPLE TREES AND BRANCHES DOWN.
&&
SDTLocal storm report, Jun 4, 7:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 1 S CARLISLE SPRINGS 40.23N 77.18W
06/04/2020 CUMBERLAND PA UTILITY COMPANY
TREES AND WIRES DOWN.
&&
ARTLocal storm report, Jun 4, 7:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL DALLASTOWN 39.90N 76.64W
06/04/2020 E1.00 INCH YORK PA TRAINED SPOTTER
&&
SDTLocal storm report, Jun 4, 7:26 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
726 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 N PHILIPSBURG 40.91N 78.21W
06/04/2020 CENTRE PA TRAINED SPOTTER
TREES DOWN ON WIRES IN NORTH PHILIPSBURG.
&&
ARTSpecial weather statement, Jun 4, 7:30 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service State College PA
730 PM EDT Thu Jun 4 2020
PAZ064-065-050000-
York PA-Adams PA-
730 PM EDT Thu Jun 4 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 800 PM EDT...
At 730 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from East Berlin to near Manchester. Movement was
northeast at 40 mph.
Wind gusts of up to 55 mph are possible.
Locations impacted include...
York, Hanover, Weigelstown, Parkville, Red Lion, Spry, Dallastown,
Shiloh, East York, Stonybrook-Wilshire, West York, Shrewsbury,
Codorus, Grantley, Tyler Run-Queens Gate, McSherrystown, Manchester,
Hallam, Emigsville and Lake Meade.
This includes the following COVID-19 Test Sites...
Hanover Hospital...
Manchester...
Old Memorial Hospital...
Rite Aid...
Shrewsbury...
WellSpan Health...
Wellspan Pediatrics/Wellspan OB/GYN...
York Expo Center...
and York VA Community Clinic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3998 7705 4016 7675 4013 7674 4010 7669
4006 7666 4005 7663 3972 7655 3972 7699
TIME...MOT...LOC 2330Z 238DEG 34KT 3994 7697 3971 7692
DangeloLocal storm report, Jun 4, 7:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
731 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 2 E THOMASVILLE 39.92N 76.84W
06/04/2020 YORK PA 911 CALL CENTER
TREE DOWN ON A HOUSE.
&&
SDTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Jun 3, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 23 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 4, 2:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jun 4, 3:00 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Jun 4, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 49 min |
| Jun 4, 3:22 PM EDT | Special Weather Statement | CTP | Huntingdon | 38 min |
| Jun 4, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 52 min |
| Jun 4, 3:44 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata | 46 min |
| Jun 4, 3:52 PM EDT | Special Weather Statement | CTP | Centre | 53 min |
| Jun 4, 4:06 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| Jun 4, 4:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 4, 4:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry | 40 min |
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 54 min |
| Jun 4, 4:43 PM EDT | Special Weather Statement | CTP | Centre | 62 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | CTP | Clinton | 53 min |
| Jun 4, 4:59 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Perry | 46 min |
| Jun 4, 5:14 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| Jun 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 60 min |
| Jun 4, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 57 min |
| Jun 4, 5:27 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
| Jun 4, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Jun 4, 5:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 116 min |
| Jun 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 47 min |
| Jun 4, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 60 min |
| Jun 4, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 37 min |
| Jun 4, 5:56 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:00 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 20 min |
| Jun 4, 6:16 PM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 4, 6:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 4, 6:25 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 65 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 35 min |
| Jun 4, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 47 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 59 min |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Elk, Somerset | 73 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | CTP | Clinton | 27 min |
| Jun 4, 6:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Jun 4, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Huntingdon, Juniata, Mifflin, Perry | 50 min |
| Jun 4, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 33 min |
| Jun 4, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Jun 4, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 25 min |
| Jun 4, 7:30 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Jun 4, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more | 49 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 4, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.